# SDR USAA920080318

- Difficulty date: January 22, 2008
- Submitted: January 31, 2008
- Operation: Air carrier
- Aircraft: N458UW
- Make and model: Boeing 737-4B7
- Aircraft serial: 25022
- Aircraft time: 44,177 hours, 30,746 cycles
- System (JASC): 5755 · Spoilers
- Part: Skin
- Part number: 6546451
- Part serial: 03700
- Condition: Delaminated
- Location: Nr 6 Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHL - MAJOR REPAIR - RON - RIGHT WING FLIGHT SPOILER PANEL NR 6  IS DELAMINATED.  REPLACED RIGHT WING SPOILER PANEL NR 6 IAW B737 AMM 27-61-11.
